# SDR SWAA2022032514074

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Aed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR THE AFT BRACKET ON LOWER GATE PANEL 834DZ; IS CRACKED / REMOVED AND INSTALLED NEEW AFT BRACKET AT AFT ENTRY DOOR AFT BRACKET ON LOWER GATE PANEL 834DZ PER SRM 51-40-02-0G-0 59232U 04DEC19
